# SDR FDEA201306181334

- Difficulty date: June 18, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 52,328 hours, 22,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Rod
- Part number: 411N25671
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMED KNOCKER LOOSE.  REMOVED & REPLACED AND ADJUSTED L1 DOOR RETRACTABLE DOOR MECHANISM ROD ASSY IAW MM 52-11-20-5. OP'S CHECKED NORMAL.
